Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi. Welcome to JustAnswer. I shall try my best to assist you while you are corresponding with me.
The withdrawal is experienced only by some people who are on Pregabalin. But it is recommended that you taper off slowly over a week. If you are on 75 mg per day, then you switch to 50 mg per day for 3 days, then 25 mg per day for three days and then on the 7th day, you should stop taking the pregabalin.
This way you will not experience any withdrawal effects.
Hope this helps.
Please do leave a positive rating for the service.
You are welcome.
Yes, it is okay to keep using Gaviscon till you are off the medication. Acid reflux is not a very common side effect of Pregabalin, however, some indigestion is reported with prolonged use.
The dose and duration only make a difference on the tapering off regimen. Withdrawal symptoms, if experienced, are in the event of stopping the medication cold turkey /abruptly.
Please leave a positive rating for the service. I shall appreciate if you leave a bonus.
Thank you. Have a nice day.
It usually doesn't but you will know for sure, once you're off it.